Hi. I'm online and happy to answer your question today.
If you need the plavix and aspirin for your heart then, while there may be more bleeding during your eyelid surgery, the doctor will just have to deal with it.
I suggest you consult with your cardiologist and see if she thinks you can go off the blood thinners for 10 days or so. If not, then I'm sure you ophthalmologist can deal with the increased bleeding if necessary.
Does this make sense to you
Ok. I believe that your surgeon will still be able to do your eyelid surgery on the blood thinners but, of course, it would make her life easier if you could be off of them. But -- you know -- the eyelid surgery is no good if your heart stops working ;)
I've done lid surgery on patients who couldn't be off their blood thinner and things turned out just fine....lots more bruising and swelling of course, but in the long run not a problem.
OK. ANYTHING ELSE?
No. Not that I can think of at this time unless, of course, you have any further questions.....
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.